# SDR REXA201100978

- Difficulty date: December 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 21,264 hours, 18,862 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OB GND SPLRS CAUTION MESSAGE.  PER MOC CYCLED CB'S PER CRJ FIM.  MSG CLEARED.  OK FOR SERVICE.
